MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 NAVIGATION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 NAVIGATION; INSTRUMENT, STEREOTAXIC
Model Number 9734894
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9735225, serial/lot #: (b)(4), ubd: unk, udi#: unk.A medtronic representative went to the site to test the equipment.Testing revealed that hardware parts were replaced.The imaging system then passed the system checkout and was found to be fully functional.The computer was returned to the manufacturer for analysis.Analysis found that the reported issue could not be confirmed.No failure was found with the returned computer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that when the system is powered on, the monitor shows "no signal" and the camera does not beep.The fan can be heard cycling.There was no patient involvement.

Brand Name
STEALTHSTATION S7 NAVIGATION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11543931
Report Number1723170-2021-00750
Device Sequence Number4091109
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734894
Device Catalogue Number9734894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1